# SDR DALA1019450919

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 58,475 hours, 45,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

|MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING AT SEAT25DE TO BE INOPERATIVE. MAINTENANCE FOUND THE WIRE HARNESS BROKEN AT THE PLUG. MAINTENANCE REPAIRED THE HARNESS.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
